American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Nicolai Kutev, Alessandro Oliaro and Petar Popivanov. On the solvability of the characteristic Dirichlet problem for linear degenerate parabolic equations. Proc. Amer. Math. Soc. 138 (2010) 153-163. MR 2550180.
Abstract, references, and article information   
View Article: PDF

[2] Jingyu Li, Steve Rosencrans, Xuefeng Wang and Kaijun Zhang. Asymptotic analysis of a Dirichlet problem for the heat equation on a coated body. Proc. Amer. Math. Soc. 137 (2009) 1711-1721. MR 2470829.
Abstract, references, and article information   
View Article: PDF

[3] Mei Zhang and Changjiang Zhu. Global existence of solutions to a hyperbolic-parabolic system. Proc. Amer. Math. Soc. 135 (2007) 1017-1027. MR 2262902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Victor L. Shapiro. Poisson integrals and nontangential limits. Proc. Amer. Math. Soc. 134 (2006) 3181-3189. MR 2231901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fengbo Hang and Huiqiang Jiang. A remark on the existence of suitable vector fields related to the dynamics of scalar semi-linear parabolic equations. Proc. Amer. Math. Soc. 134 (2006) 2633-2637. MR 2213742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Daisuke Hirata. Blowup for $u_t = \Delta u + |\nabla u|^2 u$ from $\mathbb{R}^n$ into $\mathbb{R}^m$. Proc. Amer. Math. Soc. 133 (2005) 1823-1827. MR 2120283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. Gripenberg. Estimates for viscosity solutions of parabolic equations with Dirichlet boundary conditions. Proc. Amer. Math. Soc. 130 (2002) 3651-3660. MR 1920045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Todd L. Fisher and Christopher P. Grant. Blowup in a mass-conserving convection-diffusion equation with superquadratic nonlinearity. Proc. Amer. Math. Soc. 129 (2001) 3353-3362. MR 1845013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shaohua Chen. Global existence and blowup of solutions for a parabolic equation with a gradient term. Proc. Amer. Math. Soc. 129 (2001) 975-981. MR 1712933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. Hutson, W. Shen and G. T. Vickers. Estimates for the principal spectrum point for certain time-dependent parabolic operators. Proc. Amer. Math. Soc. 129 (2001) 1669-1679. MR 1814096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Keng Deng and Mingxi Xu. Remarks on blow-up behavior for a nonlinear diffusion equation with Neumann boundary conditions. Proc. Amer. Math. Soc. 127 (1999) 167-172. MR 1485467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Caroline Sweezy. Fatou theorems for parabolic equations. Proc. Amer. Math. Soc. 124 (1996) 2343-2355. MR 1363188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Caroline Sweezy. The Hausdorff dimension of elliptic and elliptic-caloric measure in ${\bf R}\sp N,\;N\geq 3$ . Proc. Amer. Math. Soc. 121 (1994) 787-793. MR 1186138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Russell M. Brown and Zhong Wei Shen. A note on boundary value problems for the heat equation in Lipschitz cylinders . Proc. Amer. Math. Soc. 119 (1993) 585-594. MR 1156466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Luis Escauriaza. A note on Krylov-Tso's parabolic inequality . Proc. Amer. Math. Soc. 115 (1992) 1053-1056. MR 1092918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pierre-Louis Lions and Filomena Pacella. Isoperimetric inequalities for convex cones . Proc. Amer. Math. Soc. 109 (1990) 477-485. MR 1000160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jang-Mei Wu. An example on null sets of parabolic measures . Proc. Amer. Math. Soc. 107 (1989) 949-961. MR 986653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alan V. Lair. Uniqueness for singular backward parabolic inequalities . Proc. Amer. Math. Soc. 98 (1986) 56-60. MR 848875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Neil Eklund. Generalized parabolic functions using the Perron-Wiener-Brelot method . Proc. Amer. Math. Soc. 74 (1979) 247-253. MR 524295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. V. Pao. On a nonuniform parabolic equation with mixed boundary condition . Proc. Amer. Math. Soc. 49 (1975) 83-89. MR 0377286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Neil A. Eklund. Existence and representation of solutions of parabolic equations . Proc. Amer. Math. Soc. 47 (1975) 137-142. MR 0361442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1